# SDR UALA2010102203903

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 76,865 hours, 12,379 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 174
- Condition: Faulty
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BPCU FAULT APU GCU.   REPLACED APU GCU, NO HELP.  REPLACED APU GCU, NO HELP. WHEN LT GEN SELECTED APU GEN OFF LT ILLUM AND WOULD NOT COME BACK ON LINE. FREQS AND VOLTS GOOD. CYCLED CB FOR APU GEN CONT, NO HELP. REPLACED NR 1 ENG IDG AND BPCU. ALL AUTOMATIC SWITCHING OF GENERATORS, OPS CHECK NORMAL.
